Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Staying erect during sex
May 25, 2004

Is it capable that the regimen I am on(Combivir/Sustiva) is keeping me from becoming erect and if so what kind I take to stay erect?

Response from Dr. Henry

It is possible though often there is a psychological component (worried about HIV positive status/risk to others) and perhaps other contributing factors(i.e. low testosterone levels or diabetes or effects of other non-HIV medications). A medical and lab evaluation can often help sort out the possibilities. Viagra and similar meds can help maintain an erection in many situations . KH



Previous
Joint pain
Next
Treatment centers for h.i.v. in Philadelphia.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement